Pie Generalizations-Locally Closed Sets

AUTHOR AND
AFFILIATION

HAMARI CHOUDHI A
Department of Mathematics, Mannar Thirumalai Naicker College, Madurai, Tamil Nadu (India)

KEYWORDS:

pieglc

Issue Date:

October 2018

Pages:

377-383

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.30 – No.10

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/301001

ABSTRACT:

The aim of this paper is to continue the study of generalizations of locally closed sets and investigate the classes of
pi gl-continuous functions in a topological space.

Copy the following to cite this Article:

H. C. A, “Pie Generalizations-Locally Closed Sets”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 10, Page Number 377-383, 2018


Copy the following to cite this URL:

H. C. A, “Pie Generalizations-Locally Closed Sets”, Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 10, Page Number 377-383, 2018

Available from: http://www.ultrascientist.org/paper/1498/pie-generalizations-locally-closed-sets


The aim of this paper is to continue the study of generalizations of locally closed sets and investigate the classes of pigl-continuous functions in a topological space.